Is it safe to take Lexapro10mg & Ambien 10mg together
My dr. gave samples of Lexapro 10mg to try out for anxiety/possible depression. I took my first dose this morning before work and discovered it's not a day time med, I became very tired, groggy and sleepy. I am currently taking ambien 10mg every night for sleep. should I take another lexapro tonight? I can't take it before work? It is safe to take them both at the same time? Or start over tomorrow night?
Im new to the anxity/depression meds............ so any thoughts, experiences to share would help me.
I'm sorry that your Dr. was not specific in direction for usage of Lexapro. How long have you been taking Ambien 10 mg.?
I'm not an expert on Lexapro, but very familiar with Ambien, as I currently use it.
I would call the pharmacist right now and ask about using in combination. They have the knowledge to answer your question.
I do use Ambien 10 mg. with mirtazapine (AD) nightly. Mirtazapine is quite sedating as well.
Each of us reacts differently to the meds, so start first with the pharmacy call.
You may find that you'll be able to wean off your Ambien and just use the Lexapro for sleep as well as helping you with your anxiety.
I have been taking Ambien for awhile - sleep. I thought the lexapro would help me with the anxiety / depression; if it going to make me sleepy I dont see where it will help me. I can stop taking the ambien and take the lexapro for sleep but what do I need to take to get over this little anxiey hump?
I'm sorry that I wasn't clear about the Lexapro....what I meant to write was that if the Lexapro makes you sleepy, you might want to wean off Ambien. Then, you'll be taking 1 drug that will hopefully cover you for anxiety and depression, and have the benefits of giving you quality sleep.
Good luck, and I hope some Lexapro users can give you some good feedback on their experiences...
My daughter is currently tapering off Lexapro. As with any drug it seems to help some people and not others. There are often side effects from anti depressants and again some people are bothered, some are not. Once you've started you shouldn't miss a dose.
It's not suggested you just stop taking any anti depressant without tapering and with consent of your doctor. Some people can just stop but many have to go very slowly in order to avoid nasty withdrawal symptoms.
My daughter is taking several months to taper off 10mg that she's been taking since 10/07.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.